# SDR CA960801021

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Exducer
- Part number: 6876667
- Condition: Cracked
- Location: Compressor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE DOING A TURBINE CHANGE, AME FOUND A CRACK IN THE COMPRESSOR DISCHARGE TUBE.   SUSPECT CRACK WAS CAUSED BY MECHANICAL DAMAGE.
